# SDR CALA2017050801300

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 29,242 hours, 15,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAILED EPSU BATTERY FWD AND AFT POSITIONS. REPLACED BATTERY 10WL, 12WL (FWD & AFT) IAW AMM33-51-38-40 0. TESTED OK ON FAP. ACP IDT INSPECTION TEST AND LIGHT OPS CHECKED GOOD.
